# SDR MASA2025061800051

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 18,429 hours, 10,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP NOT BLINKING/REMOVED AND REPLACED BATTERY, OPS CHECK GOOD
